# SDR GTIA2020021985021

- Difficulty date: February 18, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 46,032 hours, 21,237 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LH WING TOP SKIN AT STATION 3059 O/B OF WX3622. RAF-01 OPENED. REF LTPR 5000973409-0010-REVIEWED NR#5000973409-0010 AND HAS BEEN ACCCOMPLISHED AS PER EO 5721-2002 ATTACHED TO J.O 1003097008-0010, REPAIR R572-58998 ISSUE F PERFORMED AND RDASREF:80748914/003/2020 ISSUE:A REPAIR IS CAT "B" WITH INSPECTION REQUIREMENTS OF 60,000FC/107700FH (WHICHEVER OCCURS FIRST) INTERVAL:TBD METHOD :TBD
